| Catalog Number |
40-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to d6a.Implant date: 2003.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Sales representative reported on behalf of healthcare professional, no complaint against the device.Later the healthcare professional reported "rupture".This record is for the right side.The device was explanted and replaced.It will not be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b5.
Event or Problem Description
Sales representative reported on behalf of healthcare professional, no complaint against the device.Later the healthcare professional reported "rupture".Healthcare professional later reported "foreign body giant cell" and "calcification".This record is for the right side.The device was explanted and replaced.It will not be returned.